Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 45, NWS Northern Indiana

August 26, 2011

NWS Northern Indiana issued this small craft advisory at Aug 26, 2011, 4:43 PM EDT. It took effect at Aug 27, 2011, 2:00 PM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2011, 4:43 PM EDT (20:43 UTC)
In effect from
Aug 27, 2011, 2:00 PM EDT
Expired
Aug 29, 2011, 4:00 AM EDT
In force
38 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WHUS73 KIWX 262043
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 PM EDT FRI AUG 26 2011

LMZ043-046-270445-
/O.NEW.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
443 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO
5 PM EDT SUNDAY. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS

* WAVES: BUILDING TO 3 TO 5 FEET SATURDAY AFTERNOON. 3 TO 6 FEET
  SATURDAY NIGHT INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
055 
WHUS73 KIWX 270243
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EDT FRI AUG 26 2011

LMZ043-046-271045-
/O.CON.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 PM EDT SUNDAY. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS

* WAVES: BUILDING TO 3 TO 5 FEET SATURDAY AFTERNOON. 3 TO 6 FEET 
  SATURDAY NIGHT INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
215 
WHUS73 KIWX 270724
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 AM EDT SAT AUG 27 2011

LMZ043-046-271530-
/O.CON.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
324 AM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 PM EDT SUNDAY. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. 3 TO 6 FEET 
  SATURDAY NIGHT INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
980 
WHUS73 KIWX 271518
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1118 AM EDT SAT AUG 27 2011

LMZ043-046-272330-
/O.CON.KIWX.SC.Y.0045.110827T1800Z-110828T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1118 AM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON. 3 TO 6 FEET 
  SATURDAY NIGHT INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
526 
WHUS73 KIWX 272059
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 PM EDT SAT AUG 27 2011

LMZ043-046-280500-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-110828T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
459 PM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET TONIGHT INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
789 
WHUS73 KIWX 280245
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1045 PM EDT SAT AUG 27 2011

LMZ043-046-281045-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-110828T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1045 PM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS. GUSTS TO 30 KNOTS
  OVERNIGHT AND TO 25 KNOTS SUNDAY.

* WAVES: 4 TO 7 FEET TONIGHT...3 TO 6 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
678 
WHUS73 KIWX 280831
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EDT SUN AUG 28 2011

LMZ043-046-281645-
/O.EXT.KIWX.SC.Y.0045.000000T0000Z-110829T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
431 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS WITH A FEW GUSTS TO 25
  KNOTS.

* WAVES: 3 TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
480 
WHUS73 KIWX 281519
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1119 AM EDT SUN AUG 28 2011

LMZ043-046-282330-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-110829T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1119 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 
  KNOTS...DECREASING TO 5 TO 10 KNOTS TONIGHT. 

* WAVES: 3 TO 6 FEET TODAY...3 TO 5 FEET THIS EVENING AND
  DECREASING TO 1 TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
169 
WHUS73 KIWX 282049
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 PM EDT SUN AUG 28 2011

LMZ043-046-290300-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-110829T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
449 PM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: PRIMARILY NORTH 10 TO 20 KNOTS...A FEW GUSTS TO 25 KNOTS
  EARLY THIS EVENING. WINDS EASING TO 5 TO 10 KNOTS WHILE BACKING
  TO THE WEST TO NORTHWEST LATE TONIGHT.

* WAVES: 3 TO 6 FEET TODAY...3 TO 5 FEET THIS EVENING AND
  SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
910 
WHUS73 KIWX 290243
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EDT SUN AUG 28 2011

LMZ043-046-290800-
/O.EXT.KIWX.SC.Y.0045.000000T0000Z-110829T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 PM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS: PRIMARILY EASING TO 5 TO 10 KNOTS WHILE BACKING TO THE
  WEST TO NORTHWEST LATE TONIGHT.

* WAVES: SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 3:08 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 26, 3:08 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
308 PM EDT FRI AUG 26 2011

.SHORT TERM...

JUST A FEW MINOR ISSUES IN THE SHORT TERM WITH WEAK SHORT WAVE AND
SURFACE TROUGH THAT WILL MOVE ACROSS THE AREA. SATELLITE SHOWS
RATHER EXTENSIVE AREA OF CLOUDINESS AND SOME PCPN ASSOCIATED WITH
SHORT WAVE MOVING THROUGH IA. SURFACE BOUNDARY EXTENDS FROM NORTHERN
WI INTO WESTERN IA THIS AFTERNOON. INITIAL FORECAST CONCERN IS
AMOUNT OF CLOUD COVER THAT WILL MAKE IT INTO OUR AREA LATER THIS
EVENING AND OVERNIGHT. EXPECT THESE CLOUDS TO GRADUALLY THIN AS THEY
MOVE EAST BUT FEEL ENOUGH WEAK FORCING TO SUPPORT AT LEAST SOME
BROKEN CIRRUS AND SCATTERED MID DECK. THIS WILL ALSO HELP KEEP TEMPS
JUST A FEW DEGREES WARMER TONIGHT. CONSENSUS MOS GUIDANCE SUPPORTS
THIS IDEA AS WELL AND GENERALLY USED WITH BIAS CORRECTED SREF TEMPS.

WEAK BOUNDARY TO PASS THROUGH AS IT WEAKENS WITH WINDS BECOMING
NORTHWEST TO NORTH ON SATURDAY. JUST A VERY SLIM CHANCE OF AN
ISOLATED SHOWER MID DAY AS MUCAPES RISE TO AROUND 1500 J/KG PER
NAM12. FORCING WEAK AND MOISTURE DEPTH SHALLOW SO PROBABILITIES
REMAIN VERY LOW AND NOT HIGH ENOUGH FOR INCLUSION IN GENERAL
FORECAST AT THIS TIME. TEMPS SHOULD RISE INTO LOWER 80S MOST AREAS.
CLEARING SKIES SATURDAY NIGHT WITH LOWS BACK INTO 50S MOST AREAS.

&&

.LONG TERM...SUNDAY THROUGH FRIDAY

BENIGN/DRY WX EXPECTED THIS PERIOD WITH ONLY MINOR TWEAKS MADE TO
THE FCST GIVEN GOOD INTER/INTRA RUN TO RUN MODEL CONSISTENCY. TEMPS
SUNDAY INTO MONDAY WILL BE BLO NORMAL AS A LOW LVL RIDGE BUILDS IN
UNDER WNW FLOW ALOFT. HEIGHTS ALOFT WILL BE ON THE RISE BEYOND
TUESDAY LOCALLY...SUPPORTED BY AN UPSTREAM SHORTWAVE TROUGH THAT
WILL BE DIGGING THROUGH THE PAC NW AND NRN ROCKIES. INCREASING
SOUTHERLY FLOW/DEEPER MIXING ON THE BACKSIDE OF THE DAY 3/4 SFC
HIGH...AND 85H TEMPS WARMING TO 19/20C...WILL LIKELY ALLOW HIGHS TO
REACH TO NEAR 90F BY THURSDAY AND FRIDAY.

&&

.AVIATION...

A WEAK SHORT WAVE AND DECAYING SURFACE TROUGH WILL APPROACH THE
REGION LATE TONIGHT. THIS MAY BRING A BIT OF MID AND HIGH CLOUDS BUT
THAT SHOULD BE ABOUT IT WITH LIGHT AND VARIABLE WINDS. WINDS WILL BE
FROM NORTHWEST TO NORTH ON SATURDAY AT 5 TO 10 KNOTS BEHIND THIS
WEAK WAVE. A VERY SLIM CHANCE OF AN ISOLATED SHOWER LATE MORNING
BUT MUCH TOO SMALL OF A PROBABILITY TO INCLUDE IN TAF.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LASHLEY
LONG TERM...STEINWEDEL
AVIATION...LASHLEY
Hazardous weather outlook, Aug 26, 5:29 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT FRI AUG 26 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-271000-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT FRI AUG 26 2011 /429 AM CDT FRI AUG 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-271000-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
529 AM EDT FRI AUG 26 2011 /429 AM CDT FRI AUG 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST LAKE
MICHIGAN SHORELINE SATURDAY AND SUNDAY. CONDITIONS HAZARDOUS TO
SMALL CRAFT ARE EXPECTED TO DEVELOP BY SATURDAY AFTERNOON AND
CONTINUE INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 5:01 PM EDTRip Current StatementIWX59 hr

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.